# SDR AALA20091230ORD02

- Difficulty date: December 30, 2009
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 30,447 hours, 14,626 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 39613011
- Condition: Failed
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED UNABLE TO PRESSURIZE AIRCRAFT.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED LEFT AIR CONDITIONING FLOW CONTROL VALVE AND RIGHT AIR CONDITIONING PRESSURE REGULATOR SHUT OFF VALVE.
